"I want to see you back in a few weeks. When you come back, if you haven’t put on at least 5 pounds then I’m going to have to recommend you go to another clinic." I took the supplement bars and walked out the door with my mom a little confused. I had had a few black out incidents and didn’t see how this was related to my weight. Yeah, I was skinny, and very happy with myself. But i didn’t try. I never had an appetite so i never ate and it wasn’t like i was making myself throw up. no harm done right? when i was hungry i ate plenty!
A few years later i started taking antidepressants which caused me to gain 40 pounds over the course of one year. Goodbye to my 100 pound little body…. I went from a size 0 to a size 10 and had stretch marks to prove it. I felt disgusted every time i looked in the mirror and hated myself. I looked ugly, I was FAT. I lived with it awhile, shopped for bigger clothes, tried to eat a little healthier, exercise a little and do small things to try and help but none of it changed my weight.
One day, after a meal i had eaten, i decided to go throw up. I thought it was a habit i should try to develop to help myself loose some weight. But throwing up was only so good. Eventually i started starving myself all together. It was better for me to just stop eating all together and it was more effective. I was able to lose 10 pounds in two weeks by not eating and with the help of the drug topomax. Topomax takes away hunger and has helped me be able to go days without eating. I don’t enjoy feeling weak, exhausted and like i’m about to black out again but i do enjoy feeling thinner. Ultimately it’s that i am so unhappy with myself and that i feel so out of control of my life and that’s why i starve myself- to take back some control and in hopes to be somewhat happier with myself. but then i fear, that after i lose the weight, i’m still not going to be happy with myself and i’m still not going to be pretty enough, and then what will i do?
Today i learned i’m going to have to stop taking Topomax because my skin is having an allergic reaction to it and this kind of made me freak out. What am i going to do with out the help of this drug? how will i keep starving myself? are the questions i asked myself. It will make it harder to starve because i’ll have a little more of an appetite without the topomax.
This ED is part of what landed me in the hospital last month and i’m still trying to recover. it’s really hard to even want to stop when i still see myself as fat and ugly. Why is it that we always want the body that we cant have?